# SDR QXEA2017101300614

- Difficulty date: October 12, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 38,402 hours, 40,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT NEAR THE FWD GALLEY IS COMING LOOSE.  SECURED THE LIGHT.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
